# SDR SCNA20240310107

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl25
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74296 NR00075: CRACK ON INTERCOSTAL  LOCATED FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 2 4.75 AT PASSENGER CABIN - - RESOLUTION: REPLACED PLATE ON INTERCOSTAL LOCATED ON FLOOR STRUCTURE BS 540 BTW BL 0 TO LBL 24.75 AT PASSENGER     CABIN IAW B737-800 SRM 51-40-02-0G-0 AND DWG 143A5240
